MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY®; CATHETER,INTRAVASCULAR,THE

B. BRAUN MELSUNGEN AG INTROCAN SAFETY®; CATHETER,INTRAVASCULAR,THE
Model Number 4251644-02
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Attempts to get additional information are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported on medwatch mw5085415: upon withdrawing the needle, it was noted the protective locking mechanism did not properly cover the needle end.
 
Additional Manufacturer Narrative
Exemption number e2016018.B.Braun inc.(bbmi) (importer) is submitting the report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
INTROCAN SAFETY®
Common Device Name
CATHETER,INTRAVASCULAR,THE
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key8527714
Report Number9610825-2019-00118
Device Sequence Number11391973
Product Code FOZ
UDI-Device Identifier04046963166007
UDI-Public(01)04046963166007
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K020785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
Report Date (Section F) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4251644-02
Device Catalogue Number4251644-02
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/12/2019
Event Location Hospital
Date Report to Manufacturer05/30/2019
Initial Date Received by Manufacturer 04/12/2019
Supplement Date Received by Manufacturer04/12/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/30/2019